# SDR IPXA2022092786653

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB2931
- Condition: Cracked
- Location: Lh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCRACKED FORMER AT LH WING L/E STA XOS584ACCOMPLISHED REPAIR ON LH WING L/E FORMER AT STA XOS 584 PER MD11 SRM 57-00-00 FIG 204
